doctor appt because of office error so doc said she would mail my scripts... long story short i think she's screwin me and im gonna hafta come off of them. Been on em bout 6 months... start leg crampin if i go more than an hour or 2 past dose time now..i know that im dependent on them but am very optimistic about weening off... i have several percs so i was thinkin about just stepping down 5 or so mgs every day or 2 over a 5 or 6 day period... any suggestions? pretty sure that this is not an extreme amount right? but def enuff to probly make me sick or muscles sore if i quit cold turkey?
Laurieshay gave you great advice I would taper off as she told you and it should'nt be as bad with the withdrawls, let your body and brain slowly get used to it.. hope i could help but i think laurie gave you great advice as she has always given me.. Good luck and God bless! Mickey from chicago..
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2010 • 4 answers
Posted 10 Apr 2012 • 6 answers
Posted 21 Feb 2013 • 5 answers
Posted 10 Apr 2013 • 5 answers
Posted 21 May 2016 • 1 answer